Pacific Journal of Mathematics

On indecomposable injectives over artinian rings.

Kent R. Fuller

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 115-135.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983149

Mathematical Reviews number (MathSciNet)
MR0246917

Zentralblatt MATH identifier
0182.05702

Subjects
Primary: 16.50

Citation

Fuller, Kent R. On indecomposable injectives over artinian rings. Pacific J. Math. 29 (1969), no. 1, 115--135. https://projecteuclid.org/euclid.pjm/1102983149


Export citation

References

  • [1] E. Artin, C. J. Nesbitt and R. M. Thrall, Rings with minimumcondition, Uni- versity of Michigan Press, Ann Arbor, 1943.
  • [2] H. Bass, Finitistic dimensionand a homological generalization ofsemi-primary ring, Trans. Amer. Math. Soc. 95 (1960), 466-488.
  • [3] B. Eckmann and A. Schopf, Tiber injective Modulen, Archiv der Math. 4 (1953), 75-78.
  • [4] S. Eilenberg, Homological dimension and syzygies, Ann. of Math. 64 (1956), 328- 336.
  • [5] K. R. Fuller, The structure of QF-3 rings, Trans. Amer. Math. Soc. 134 (1968), 343-354.
  • [6] M. Harada, QF-3 and semi-primaryPP-rings, II, Osaka J. Math. 3 (1966), 21-27.
  • [7] N. Jacobson, Structureof Rings, Providence, R. I., 1964.
  • [8] J. P. Jans, Protective injective modules, Pacific J. Math. 9 (1959),1103-1108.
  • [9] R. E. Johnson and E. T. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc. 36 (1961), 260-268.
  • [10] K. Morita, Duality of modules and its applications to the theory of ringswith minimumcondition, Sci. Rep. Tokyo Kyoiku Daigaku 6 (1958), 85-142.
  • [11] K. Morita, Y. Kawada and H. Tachikawa, On injective modules, Math. Z., 68 (1957), 217-226.
  • [12] H. Nagao and T. Nakayama, On the structure of (Mo)-and (Mu)-modules, Math. Z. 59 (1953), 164-170.
  • [13] T. Nakayama, On Frobeniusean algebras, II, Ann. of Math. 42 (1941), 1-22.
  • [14] M. Osima, Notes on basic rings, I, Math. J. Okayama Univ. 2 (1953), 103-110.
  • [15] A. Rosenberg and D. Zelinsky, Finitenessof the injectivehull, Math. Z. 7O (1959), 372-380.
  • [16] H. Tachikawa, Dualitytheorem of character modules for rings withminimum
  • [17] R. M. Thrall, Some generalizationsof quasi-Frobenius algebras, Trans. Amer. Math. Soc. 64 (1948), 173-183.
  • [18] D. W. Wall, Characterizations of generalized uniserial algebras, II, Proc. Amer. Math. Soc. 9 (1958), 915-919.
  • [19] L. E. T. Wu and J. P. Jans, On quasi projectives, Illinois J. Math, 11 (1967), 439-448.